# SDR YTRR104952

- Difficulty date: March 4, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N397RL
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: A1077V
- Part serial: 62196
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT START.  REPLACED STARTER RELAY.
